BAREKENG : Journal of Mathematics and Its Applications, Volume 19 Issue 2 (June 2025) has been available online since April 2025. All officially published articles are written in English. This volume is published four times a year in March, June, September, and December. All articles in this issue (60 research articles) include 211 authors from Indonesia, the United Kingdom, South Africa, Nigeria, Singapore, Malaysia, India, Ghana, and the Philippines.

Full Issue
Articles
-
Abstract views
1340 |
PDF downloads 1038 |
DOI
https://doi.org/10.30598/barekengvol19iss2pp1037-1046
-
Abstract views
1280 |
PDF downloads 1064 |
DOI
https://doi.org/10.30598/barekengvol19iss2pp1047-1056
-
Abstract views
1037 |
PDF downloads 1432 |
DOI
https://doi.org/10.30598/barekengvol19iss2pp1093-1108
-
Abstract views
2249 |
PDF downloads 1902 |
DOI
https://doi.org/10.30598/barekengvol19iss2pp1157-1168
-
Abstract views
1455 |
PDF downloads 1304 |
DOI
https://doi.org/10.30598/barekengvol19iss2pp1179-1192
-
Abstract views
1730 |
pdf downloads 1775 |
DOI
https://doi.org/10.30598/barekengvol19iss2pp1217-1236
-
Abstract views
1783 |
pdf downloads 1273 |
DOI
https://doi.org/10.30598/barekengvol19iss2pp1263-1278
-
Abstract views
1297 |
pdf downloads 1030 |
DOI
https://doi.org/10.30598/barekengvol19iss2pp1365-1378
-
Abstract views
1317 |
pdf downloads 1135 |
DOI
https://doi.org/10.30598/barekengvol19iss2pp1421-1432







